A recursive algorithm in Markovian decision processes. (English. Russian original) Zbl 0517.90089

Cybernetics 18, 499-506 (1983); translation from Kibernetika 1982, No. 4, 84-89 (1982).


90C40 Markov and semi-Markov decision processes
65K05 Numerical mathematical programming methods
Full Text: DOI


[1] H. Mine and S. Osaki, Markovian Decision Processes, Am. Elsevier, New York (1970). · Zbl 0209.51601
[2] V. V. Baranov, ?Recursive algorithms for adaptive control in stochastic systems,? Kibernetika, No. 6, 88?94 (1981).
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.